MathSciNet Relay Station
MathSciNet bibliographic data
MR2409465 (2009d:35195) 35K60 (35B40 35K55)
Ding, Juntang; Gao, Xuyan; Li, Shengjia Global existence and blow-up problems for reaction diffusion model with multiple nonlinearities. J. Math. Anal. Appl. 343 (2008), no. 1, 159–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement